# SDR HEEA083318

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- Aircraft time: 13,767 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL132Q
- Part serial: 1007
- Condition: Failed
- Location: Engine
- Part time: 14,776 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR WILL NOT STAY ON LINE.
